zbMATH — the first resource for mathematics

The structure of multivariate Poisson distribution. (English) Zbl 0434.60019

60E05 Probability distributions: general theory
Full Text: DOI
[1] FELLER, W., An introduction to probability theory and its applications, Vol. 1, sec. ed. 6-th print (1961).
[2] KAWAMURA, K., The structure of trivariate Poisson distribution, Vol. 28, No. 1, 1-8 (1976). Kodai Math. Sem. Rep. · Zbl 0349.60013 · doi:10.2996/kmj/1138847374
[3] KENDALL, M. G. and A. STUART, The advanced theory of statistics, Vol. 1. Distribution theory, second ed. Criffin (1963). · Zbl 0353.62013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.